MathSciNet Relay Station
MathSciNet bibliographic data
MR2972431 35K59 (35B44 35K20)
Zhang, Zhengce; Li, Yanyan Gradient blowup solutions of a semilinear parabolic equation with exponential source. Commun. Pure Appl. Anal. 12 (2013), no. 1, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement